MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE MARKING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE MARKING GUIDE
Catalog Number VSPO-450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Following a maxillofacial surgery, it was reported that the surgeon had difficulty fitting a mandible prosthesis to the patient using a 3d systems mandible marking guide, which caused a delay in the operation of approximately 4 hours.The procedure was completed without additional patient harm.

Brand Name
VSP SYSTEMS
Common Device Name
MANDIBLE MARKING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st.
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st.
littleton, CO 80127
7206431011
MDR Report Key19175138
Report Number1724955-2024-00003
Device Sequence Number7330893
Product Code DZJ
UDI-Device Identifier00816847020824
UDI-Public(01)00816847020824(10)
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexUnknown